# SDR IPXA10559579

- Difficulty date: April 21, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 307.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE UPPER CHORD OF THE WEB IS CORRODED BS 307.5 LBL 51 WL 208.  REPLACED CHORD IAW SRM 51-10-02-0G, SRM 53-00-51-1A1, SRM 51-40-02-0G.
